# SDR 2011F00205

- Difficulty date: September 15, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N510GS
- Make and model: Beech B200
- Aircraft serial: BB1746
- Aircraft time: 1,876 hours, 1,835 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CREW NOTICED NOSE GEAR LIGHT DID NOT INDICATE GREEN.  CREW CHECKED BULB IT WAS GOOD. DID NOT HAVE A "RED" UNSAFE LIGHT AND WHEN FLAPS PUT TO "FULL" DOWN, NO GEAR WARNING HORN. TOWER SAID GEAR APPEARED DOWN BUT COULD NOT VERIFY IF IT WAS LOCKED.  DIVERTED WHERE THERE WAS BETTER MX FACILITIES AND EMERGENCY CREWS IN CASE OF A GEAR COLLAPSE.  DECLARED AN EMERGENCY. LANDING WAS UNEVENTFUL, AND TAXIED TO THE FBO. MX DETERMINED GEAR WAS DOWN & LOCKED,  A BROKEN WIRE WAS DISCOVERED ON NLG DOWNLOCK INDICATOR SWITCH. WIRE REPAIRED.  ALSO DISCOVERED THAT THE STEERING BOLTS WERE INSTALLED BACKWARDS, AND THAT DURING GEAR RETRACTION AND EXTENSION THERE WAS CHAFING ON THE NOSE GEAR INDICATOR SWITCH WIRE. MX REMOVED AND PROPERLY REINSTALLED THE STEERING BOLTS AND PERFORMED MAIN GEAR RETRACTION/ EXTENSION TEST; NO DEFECTS WERE NOTED. THE ACFT WAS THEN RETURNED TO SERVICE.
